# SDR 95ZZZX5860

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N370PA
- Make and model: Boeing 727231
- Aircraft serial: 22542
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Part number: 65245711
- Condition: Corroded
- Location: Lt Elv Sta 99.79
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED UPPER REAR SPAR CAP ON LEFT ELEVATOR AT STA 99.79, STA 136.50, AND STA 173.21.  SUSPECT WATER ENTRAPMENT.  SUBMITTER SUGGESTS TO INSPECT AND RE-SEAL SEAMS.
